Doctor insights on:
What Happenss If Someone Uses An Eppi Pen
May be ineffective: It is unlikely that anything bad will happen except it may not work as well as a new epi-pen. There is a window to check the clarity of the medication and make sure it is clear, or it may be contaminated or the product has precipitated out of solution. I don't recommend that you rely on an expired product in a life threatening reaction. ...Read moreSee 1 more doctor answer
Not a good idea: If you have nothing else on hand , you can use the expired Epipen (epinephrine) knowing that it will be less effective or not effective at all. However it is strongly advised to check the expiration date on the Epipen (epinephrine) regularly since the consequence may be deathly. ...Read moreSee 1 more doctor answer
Can you tell me if a child accidentally bite the top of an epipen (epinephrine) what would happen?
Side effects: This would depend on the size of the kid and their basic state of health. Epi, or epinephrine is the adrenaline our body makes as a stress response.It speeds up the heart rate, elevates the blood pressure, triggers some changes in metabolism, etc.It doubles the side effect intensity without increasing the beneficial effect, if this were done for an asthma attach or allergic reaction. ...Read moreSee 1 more doctor answer
Waste 100 bucks: An amazingly safe medication. In the seventies we used Epinephrine to treat acute asthma attacks giving kids 3 doses in 40 minutes. Sometimes they had nausea & vomiting. Sometimes they'd get a little hyper. The nausea & vomiting could also have been due to asthma itself. Anyway, expect slight but brief rise in pulse, mild muscle jitteriness, heightened alertness. All resolve in 30 minutes. ...Read more
Can you tell me what you suggest if someone is tired/sleepy, if the person uses an eye drop, will they feel more awake?
Dry eye: If your eyes feel sleepy or tired due to dryness, artifical tears will help. ...Read more
I know someone who overdosed on verapamil, this person got sick before passing is this something that drug could do. Need answer for closure?
Sure : Read the side effects of verapamil online, please. ...Read more
Anaphylaxis : An epi pen is meant to be used for emergency, potentially life threatening, allergic reactions. If you have trouble breathing, swelling in the throat mouth, lips, gums, a tightness in the chest or cough these are signs that an epi pen may be needed. You should discuss this in detail with a doctor and get training in how and when to use an epi pen before use ...Read more
Please can u tell me what is prehospital electrocardiogram is it a device in the ambulance or what ?
Before Hospital: My assumption would be that this could be any electrocardiogram that is done outside of the hospital. This could include at your doctor's office, at an urgent care center, or yes, even in an ambulance. An electrocardiogram is a type of reading generated by a machine that is connected to several electrode stickers on and around your chest to assess the heart rhythm, rate, and other measurements. ...Read moreSee 1 more doctor answer
That depends on: How serious it is and what drugs or medications were taken. Overdoses are often treated initially in an emergency room. The person is monitored and often they have intravenous fluids. If they stopped breathing - a tube can be inserted to assist with breathing. Sometimes they are given charcoal to absorb the drugs and sometimes their stomach is "pumped". They may need to be given medications. ...Read more
Could you tell me what happens if a person who is not actually having a stroke is given tpa (alteplase)?
Increased bleed risk: Tissue plasminogen activator, or tpa, (alteplase) "dissolves" clots, so the main risk from it's administration is an increased risk of bleeding. One way to reduce the risk is to have strict rules on who it is administered to, based on many factors including time since symptoms began. Another is to administer it right where it is needed, near the location of the artery which contains the clot. ...Read more
Depends: If a person is having anaphylactic shock, their blood vessels may suddenly dilate. This can cause their blood pressure to drop, sometimes quite considerably. If the blood pressure is too low, the pulse may not be able to be felt; the heart is, however, still beating in this case. If a person is having anaphylactic shock, they need emergent treatment. ...Read more
- Talk to a doctor live online for free
- How to use an epi pen?
- Pen vk uses
- Is it better to use expired epi pen than none?
- Ask a doctor a question free online
- What are the reasons a doctor will prescribe an epi pen?
- What is best way to help someone who uses walker to go up some steps?
- What can i use to relieve the pain after someone poked me in the eye?
- What happens if i accidently hit a vein with humira pen?
- What are the uses of heparin for someone with diabetes?